# SDR FDEA202203300784

- Difficulty date: March 30, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25060
- Aircraft time: 57,596 hours, 29,625 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 453N18545
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  949     53-21  0306     04MAR22  LAS  OPEN  U  RAMP REPORTED 1/4" HOLE (STA1540) AFT COMPARTMENT   OIL IAW SRM 57-53-001  RAMP REPORTED 1/4" HOLE (STA1540) AFT COMPARTMENT  C/W PER SR57-53-01 OILS   SRM 57-53-001  TERMINATING   ACTION REQUIRED AT OR BEFORE:  SPC :
